# SDR DALA2024093009507

- Difficulty date: September 26, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 72,834 hours, 9,665 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Box
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3317 FWD RT LAV OXY CONTAINER DOOR WILL NOT STOW. CORRECTIVE ACTION: SECURED 02 MASK CONTAINER DOOR. OK FOR SERVICE. (4750308)
